| Catalog Number |
545031500 |
| Medical Device Problem Code |
Loss of or Failure to Bond (1068)
| Health Effect - Clinical Codes |
Fall (1848); Pain (1994)
| Date of Event |
11/18/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient complained of the pain.The surgeon did a bone scan and thought femoral and possible tibial component were loose.In the surgery the femoral component was loose from the cement to the bone interface.The surgeon decided to remove the tibial component as well to be able to revise with attune crs implants.Nothing was mentioned as a problem with components since cement was still on both, but the bond from cement to bone was loose.The surgeon thought the patient may have suffered a fall and loosened his femoral component.Depuy cmw 1 cement was used in the surgery.The hospital purchases their own cement so the lot numbers were unknown.Doi: (b)(6) 2022.Dor: (b)(6) 2024.Affected side: right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy orthopaedics is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy orthopaedics has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy orthopaedics or its employees that the report constitutes an admission that the device, depuy orthopaedics, or its employees caused or contributed to the potential event described in this report.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.G4: dmf# - 13704.Trade name gentamicin sulphate active ingredient(s) gentamicin sulphate dosage form - powder.Strength 1.0g active in our cements.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not performed.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.Device history batch null.Device history review null.